Analysis of Reflector and Horn Antennas Using Adaptive Integral Method

Wei-Bin EWE  Le-Wei LI  Qun WU  Mook-Seng LEONG  

Publication
IEICE TRANSACTIONS on Communications   Vol.E88-B   No.6   pp.2327-2333
Publication Date: 2005/06/01
Online ISSN: 
DOI: 10.1093/ietcom/e88-b.6.2327
Print ISSN: 0916-8516
Type of Manuscript: Special Section PAPER (Special Section on 2004 International Symposium on Antennas and Propagation)
Category: 
Keyword: 
adaptive integral method,  electric field integral equation,  method of moments,  

Full Text: PDF>>
Buy this Article




Summary: 
This paper presents an analysis of electrically large antennas using the adaptive integral method (AIM). The arbitrarily shaped perfectly conducting surfaces are modeled using triangular patches and the associated electric field integral equation (EFIE) is solved for computing the radiation patterns of these antennas. The method of moments (MoM) is used to discretize the integral equations and the resultant matrix system will be solved by an iterative solver. The AIM is employed in the iterative solver to speed up the matrix-vector multiplication and to reduce the memory requirement. As specific applications, radiation patterns of parabolic reflectors and X-band horns are computed using the proposed method.